# SDR DHL2007741521

- Difficulty date: August 1, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 65198639
- Condition: Corroded
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION VERTICAL SUPPORT BEAM AT BS 312.0 HAS CORROSION.  CORROSION REMOVAL EXCEEDED LIMITS PER B727 SRM 53-10-1 FIG 1.  REMOVED AND REPLACED VERTICAL SUPPORT BEAM PER B727 SRM 51-30-2 AND 51-30-5.
